# SDR DALA2017011500332

- Difficulty date: January 14, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 41,044 hours, 29,050 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERTICAL STAB L/E AT SPLICE VSS 52.267, UPPER TWO ROWS HAVE 26 LOOSE SCREWS & 22 OVERSIZED HOLES.   INSTALLED A REPAIR IAW BSG 95550001 AND W/C 5530-01048-03.
